# SDR AALA20170711010

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 18,508 hours, 7,447 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 5447
- Condition: Failed
- Location: Stab Trim Sys
- Part time: 6,231 hours, 2,512 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  AND RETURNED TO DEPARTURE DUE TO A STABILIZER TRIM INDICATION.  REMOVED AND REPLACED STABILIZER TRIM MOTOR IAW AMM 27-41-71.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
